Alert archive / Minnesota / Flash Flood Warnings in 2008

Flash Flood Warning 16, NWS La Crosse, WI

June 8, 2008Fillmore County, Houston County, Minnesota

NWS La Crosse, WI issued this flash flood warning at Jun 8, 2008, 4:25 AM CDT for Fillmore County, Houston County, Minnesota. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2008, 4:25 AM CDT (09:25 UTC)
Expired
Jun 8, 2008, 8:30 AM CDT
In force
4 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
None

Counties Fillmore County, MN, Houston County, MN

What was reported inside it

TimeReportWhereRemark
Jun 8, 7:15 AM CDTFLASH FLOOD3 Sw Reno, MN7.18 INCHES OF RAIN MEASURED 3SW RENO. BRIDGE OVER CLEAR CREEK REPORTED AS DAMAGED AND UNSAFE TO TRAVEL OVER. STATE ROUTE 26 CLOSED DUE TO MUDSLIDES. COUNTY ROADS 5...23...31...AND 249 CLOSED DUE TO HIGH WATER AND WASHOUTS. THESE ROAD REPORTS FROM HOUSTON COUN
Jun 8, 7:20 AM CDTFLASH FLOOD1 N Mabel, MNCOUNTY ROAD 28 FLOODED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 170 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 9.4 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2008-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2008-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1710 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
288 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KARX 080927
FFWARX
MNC045-055-081330-
/O.NEW.KARX.FF.W.0016.080608T0925Z-080608T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
426 AM CDT SUN JUN 8 2008

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  FILLMORE COUNTY IN SOUTHEAST MINNESOTA...
  THIS INCLUDES THE CITY OF PRESTON...
  HOUSTON COUNTY IN SOUTHEAST MINNESOTA...
  THIS INCLUDES THE CITIES OF...LA CRESCENT...CALEDONIA...

* UNTIL 830 AM CDT

* AT 425 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUE 
  TO SHOW THUNDERSTORMS WITH VERY HEAVY RAIN MOVING NORTHEAST 
  ACROSS HOUSTON AND FILLMORE COUNTIES. THESE THUNDERSTORM WILL  
  LIKELY PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN. THIS IS IN
  ADDITION TO THE 2 TO 5 INCHES OF RAIN THAT HAS FALLEN ACROSS
  THESE COUNTIES SINCE SATURDAY MORNING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WYKOFF... 
  SPRING VALLEY...RUSHFORD...LANESBORO...HOUSTON...HOKAH... 
  FOUNTAIN AND BROWNSVILLE. IN ADDITION RESIDENTS ALONG ROOT RIVER
  AND ITS TRIBUTARIES...CROOKED CREEK...AND WINNEBAGO CREEK SHOULD
  BE ALERT FOR RISING WATERS AND POSSIBLE FLOODING. 

A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IMMINENT.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. DO
NOT ATTEMPT TO CROSS FLOODED ROADWAYS BY FOOT OR AUTOMOBILE.
REMEMBER...TURN AROUND DONT DROWN.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS. MOST FLOOD RELATED DEATHS OCCUR AT NIGHT. IF
FLOODING IS OBSERVED ACT QUICKLY.

LAT...LON 4384 9245 4385 9130 4379 9125 4366 9126
      4350 9122 4350 9245
TIME...MOT...LOC 0925Z 180DEG 0KT 4360 9180

$$

BOYNE
1 follow-up statement
000 
WGUS73 KARX 081238
FFSARX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
737 AM CDT SUN JUN 8 2008

MNC045-055-081330-
/O.CON.KARX.FF.W.0016.000000T0000Z-080608T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOUSTON MN-FILLMORE MN-
737 AM CDT SUN JUN 8 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR
FILLMORE AND HOUSTON COUNTIES...

AT 730 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
SHOW MODERATE TO HEAVY RAIN FALLING ACROSS HOUSTON AND FILLMORE 
COUNTIES. BETWEEN 730 AM AND 830 AM...UP TO A HALF INCH OF 
ADDITIONAL RAIN WILL LIKELY FALL. THIS IS IN ADDITION TO THE 3 TO 
5 INCHES OF RAIN THAT HAS FALLEN ACROSS THESE COUNTIES SINCE 
SATURDAY MORNING.

THE FILLMORE SHERIFF DEPARTMENT REPORTED THAT COUNTY ROAD 30 EAST 
OF GRANGER AND COUNTY ROAD 28 JUST NORTH OF MABEL WERE CLOSED DUE TO 
FLOODING.

IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. DO
NOT ATTEMPT TO CROSS FLOODED ROADWAYS BY FOOT OR AUTOMOBILE.
REMEMBER...TURN AROUND DONT DROWN.

LAT...LON 4384 9245 4385 9130 4379 9125 4366 9126
      4350 9122 4350 9245
TIME...MOT...LOC 1232Z 180DEG 0KT 4360 9180

$$

BOYNE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 3:26 AM CDT, 59 minutes earlier.

Area forecast discussion, Jun 8, 3:26 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
326 AM CDT SUN JUN 8 2008

.SHORT TERM...THROUGH TUESDAY

MAIN FORECAST CONCERN IS WITH THE FLOODING POTENTIAL INTO TONIGHT
AND RAIN CHANCES THROUGH THE PERIOD.

SURFACE ANALYSIS THIS MORNING SHOWS A WEAK COLD FRONT FROM WESTERN
LAKE SUPERIOR SOUTHWEST TO AN AREA OF LOW PRESSURE OVER SOUTHWEST
KANSAS. LOCAL AND REGIONAL RADARS SHOWING LOTS OF SHOWERS AND
THUNDERSTORMS ALONG THE BOUNDARY FROM WISCONSIN BACK INTO EASTERN
NEBRASKA.

BOTH THE NAM AND THE EASTARW4 HAVE THE POSITION OF THE FRONT
BOUNDARY HANDLED VERY WELL THIS MORNING. NEITHER OF THESE MODELS
SHOWS MUCH EASTWARD PROGRESS OF THE FRONT WHICH WILL KEEP THE
ENTIRE FORECAST AREA IN THE WARM SECTOR ALONG WITH THE DEEP LOW
LEVEL MOISTURE. STRONG SHORT WAVE TROUGH ROUNDING THE BASE OF THE
LONG WAVE TROUGH IS EXPECTED TO REACH THE EASTERN PARTS OF SOUTH
DAKOTA AND NEBRASKA BY 00Z MONDAY. THIS WILL AID IN KEEPING THE
SYNOPTIC SCALE FORCING GOING THROUGHOUT THE DAY. THE SLATER IOWA
PROFILER CURRENTLY AS A 45 KNOT SOUTHWEST WIND IN THE LOW LEVEL
JET POINTING THE FORECAST AREA. WITH LITTLE MOVEMENT OF THE
SURFACE FRONT...LITTLE CHANGE IN THE ORIENTATION OF THE LOW LEVEL
JET IS EXPECTED TO OCCUR THROUGH THE DAY BUT THERE SHOULD BE A
GRADUAL DIURNAL DECREASE IN THE WIND SPEED. DESPITE A SLIGHT
DECREASE IN THE LOW LEVEL JET...WILL STILL SEE GOOD WARM AIR
ADVECTION CONTINUE OVER THE AREA WHICH WILL RESULT IN A PROLONGED
PERIOD OF 4 TO 8 MICROBARS/S OF UPGLIDE ON THE 310K ISENTROPIC
SURFACE. MODERATE TO STRONG LOW LEVEL FRONTOGENESIS IN THE
1000-850 MB LAYER WILL CONTINUE THROUGH THE DAY AS WELL. THE
COMBINATION OF THE SYNOPTIC SCALE FORCING AND LOW LEVEL
THERMODYNAMIC FORCING WILL KEEP SHOWERS AND THUNDERSTORMS GOING
ACROSS MUCH OF THE FORECAST AREA THROUGHOUT THE DAY.

DESPITE ALL THE CLOUDS AND CONVECTIVE ACTIVITY...CAN NOT RULE
ANOTHER DAY OF SEVERE WEATHER. ML CAPE VALUES ARE EXPECTED TO RISE
SLIGHTLY DURING THE AFTERNOON WITH VALUES OF 1000-1500 J/KG
POSSIBLE. DECENT 0-6 KM SHEAR WILL BE IN PLACE DURING THE
AFTERNOON WITH THE NAM SHOWING 40 TO 50 KNOTS WHILE THE 0-3 KM
SHEAR WILL BE VERY FAVORABLE FOR DAMAGING WINDS WITH VALUES OF 35
TO 40 KNOTS. IF A SHORT BREAK IN THE ACTIVITY CAN DEVELOP LATE
THIS MORNING AND EARLY AFTERNOON LIKE THE EASTARW4 IS
SHOWING...WOULD EXPECT TO SEE SOME SUPER CELLS THEN QUICKLY
REGENERATE ALONG THE COLD FRONT IN THE INTERSTATE 35 CORRIDOR.
THESE STORMS MAY HAVE THE POTENTIAL FOR SOME ISOLATED TORNADOES
INITIALLY BEFORE EVOLVING INTO A WIND THREAT.

AS THE SHORT WAVE TROUGH LIFTS NORTHEAST TONIGHT...THE SURFACE LOW
WILL LIFT RAPIDLY NORTHEAST ALONG THE FRONT REACHING NORTHWEST
WISCONSIN BETWEEN 06Z AND 12Z MONDAY. THIS WILL FINALLY ALLOW THE
COLD FRONT TO MAKE SOME EASTWARD PROGRESS AND SHOULD SHOVE MOST OF
THE RAIN SOUTH OF THE FORECAST AREA AFTER 06Z MONDAY AS THE LOW
LEVEL JET GETS REFOCUSED FARTHER SOUTH.

THE FRONT WILL THEN STALL TO THE SOUTHEAST OF THE AREA AS ANOTHER
SHORT WAVE TROUGH ROUNDS THE UPPER LEVEL LOW. THIS WILL PUSH
ANOTHER SURFACE WAVE UP THE FRONT WITH ANOTHER ROUND OF SHOWERS
AND THUNDERSTORMS FOR LATE TONIGHT INTO MONDAY. LOOKS AS IF MOST
OF THIS ACTIVITY WILL BE OUT OF THE FORECAST AREA BUT WILL
CONTINUE WITH SOME CHANCE POPS ACROSS THE SOUTHEAST PART OF THE
AREA AS THE NORTHERN FRINGE OF THIS ACTIVITY COULD GET INTO THAT
REGION.

.LONG TERM...TUESDAY NIGHT THROUGH SATURDAY

OTHER THAN MAKING SOME MINOR TEMPERATURE ADJUSTMENT TO BRING
VALUES INTO BETTER COLLABORATION...HAVE NOT HAD ANY TIME TO LOOK
AT THE LONGER TERM AND WILL LET THE PREVIOUS DATABASE RIDE.

&&

.AVIATION...

RADARS AND 08.00Z MESO MODELS CONTINUES TO SHOW THAT SHOWERS AND
THUNDERSTORMS WILL CONTINUE TO MOVE EAST AND NORTHEAST ACROSS MUCH
OF THE AREA THROUGH AT LEAST 08.16Z. IT THEN APPEARS THAT WE WILL
SEE A BRIEF BREAK BEFORE ADDITIONAL SHOWERS AND THUNDERSTORMS ONCE
AGAIN DEVELOP OR MOVE INTO THE REGION BETWEEN 08.19Z AND 08.21Z.
THIS PRECIPITATION WILL CONTINUE INTO THE EARLY EVENING...AND THEN
SHIFT SOUTHEAST AS A COLD FRONT SWEEPS THROUGH THE REGION.

&&

.HYDROLOGY...

WILL EXTEND THE FLASH FLOOD WATCH THROUGH 00Z FOR THE SAME AREAS
THAT IS CURRENTLY IN EFFECT FOR. THE NAM CONTINUES TO SHOW THE
WARM RAIN PROCESSES WILL REMAIN IN PLACE THROUGH THE DAY WITH THE
WARM CLOUD DEPTH REMAINING BETWEEN 3500 AND 4000 METERS.
PRECIPITABLE WATERS ARE EXPECTED TO REMAIN BETWEEN 1.75 AND 2
INCHES THROUGH THE DAY AS WELL. WILL SHOW WIDESPREAD QPF AMOUNTS
OF 1 TO 1.5 INCHES ACROSS THE WATCH AREA AGAIN FOR TODAY.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH THIS EVENING FOR WIZ041-WIZ042-WIZ043-
     WIZ044-WIZ053-WIZ054-WIZ055-WIZ061.

MN...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MNZ079-MNZ086-MNZ087-
     MNZ088-MNZ094-MNZ095-MNZ096.

IA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR IAZ008-IAZ009-IAZ010-
     IAZ011-IAZ018-IAZ019-IAZ029-IAZ030.

&&

SHORT/LONG/HYDROLOGY...04
AVIATION...BOYNE
Hazardous weather outlook, Jun 7, 8:08 PM CDT, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
808 PM CDT SAT JUN 7 2008

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-081100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
808 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WITH VERY HEAVY...POSSIBLE DAMAGING WIND AND AN
ISOLATED TORNADO THREAT WILL LINGER WELL THROUGH THE EVENING ACROSS
PARTS OF NORTHEAST IOWA INTO SOUTHWEST WISCONSIN. FLASH FLOODING
COULD BECOME A DISTINCT PROBLEM IN THESE AREAS IF STORMS CONTINUE TO
TRACK OVER THE SAME AREAS.

FURTHER NORTH...SCATTERED THUNDERSTORMS ARE STILL POSSIBLE BUT THE
SEVERE WEATHER RISK IS MUCH MORE MINIMIZED.

A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHEAST MINNESOTA...NORTHEAST
IOWA...AND MUCH OF WEST CENTRAL INTO SOUTHWEST WISCONSIN TONIGHT.
SEVERAL INCHES OF RAIN ARE STILL POSSIBLE FROM NEAR MASON CITY IOWA
ALONG THE MINNESOTA AND IOWA STATELINE AND INTO CENTRAL WISCONSIN.
THOSE AREAS WHERE THE TERRAIN MAY ENHANCE THE THREAT SHOULD BE
ESPECIALLY CAUTIOUS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A COLD FRONT COULD ONCE AGAIN PRODUCE SEVERE THUNDERSTORMS ON
SUNDAY AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL
WILL BE THE MAIN THREATS. HEAVY RAINFALL WILL ALSO BE POSSIBLE WHICH
COULD LEAD TO SOME FLOODING PROBLEMS.

ANOTHER WEAK COLD FRONT WILL MOVE INTO THE AREA NEXT WEEK AND WILL
KEEP THUNDERSTORMS IN THE FORECAST FROM MONDAY THROUGH FRIDAY. AT
THIS TIME...SEVERE WEATHER IS NOT EXPECTED WITH ANY OF THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY STILL BE NEEDED ACROSS PARTS OF NORTHEAST IOWA AND
SOUTHWEST WISCONSIN THIS EVENING. OTHERWISE RAINFALL REPORTS AND ANY
RELATED WATER PROBLEMS OR FLOODING SHOULD BE REPORTED IN.

SPOTTERS MAY ALSO BE NEEDED ON SUNDAY...ESPECIALLY DURING THE
AFTERNOON AND EARLY EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

SHEA

In the hours before

Local storm report, Jun 7, 11:17 PM CDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1117 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     FLOOD            2 S HILLSBORO           43.63N 90.34W
06/07/2008                   VERNON             WI   LAW ENFORCEMENT

            WATER OVER HIGHWAY 80 SOUTH OF HILLSBORO

1055 PM     FLOOD            CHASEBURG               43.65N 91.10W
06/07/2008                   VERNON             WI   LAW ENFORCEMENT

            WATER OVER HIGHWAY 162

1055 PM     FLOOD            2 W LIBERTY             43.52N 90.77W
06/07/2008                   VERNON             WI   LAW ENFORCEMENT

            HIGHWAY 56 CLOSED BETWEEN VIROQUA AND VIOLA DUE IN PART
            TO FLOODING OF BISHOP BRANCH

&&

MW
Local storm report, Jun 8, 12:18 AM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1218 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLOOD            VALLEY                  43.65N 90.53W
06/07/2008                   VERNON             WI   CO-OP OBSERVER

            WARNER CREEK OVERTOPPED A BRIDGE IN VALLEY.

1210 AM     FLOOD            VALLEY                  43.65N 90.53W
06/08/2008                   VERNON             WI   CO-OP OBSERVER

            WARNER CREEK NEARLY OVER A BRIDGE ALONG COUNTY ROAD P
            JUST WEST OF VALLEY. COUNTY P CLOSED WEST OF VALLEY
            TOWARD HIGHWAY 131.

1210 AM     FLASH FLOOD      1 NE LA FARGE           43.59N 90.62W
06/08/2008                   VERNON             WI   CO-OP OBSERVER

            SMALL MUD SLIDE ON MUNSON ROAD

&&

MW
Local storm report, Jun 8, 1:50 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
150 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 AM     HAIL             HUTTON                  43.61N 92.05W
06/08/2008  E1.00 INCH       FILLMORE           MN   EMERGENCY MNGR

&&

MW
Local storm report, Jun 8, 1:51 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
151 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 AM     TSTM WND DMG     ADAMS                   43.56N 92.72W
06/08/2008                   MOWER              MN   LAW ENFORCEMENT

            BRANCHES BLOWN DOWN

0120 AM     HAIL             CHERRY GROVE            43.58N 92.28W
06/08/2008  M0.50 INCH       FILLMORE           MN   TRAINED SPOTTER

0125 AM     TSTM WND GST     LE ROY                  43.51N 92.51W
06/08/2008  M47.00 MPH       MOWER              MN   FIRE DEPT/RESCUE

0125 AM     HEAVY RAIN       LE ROY                  43.51N 92.51W
06/08/2008  M1.45 INCH       MOWER              MN   FIRE DEPT/RESCUE

            1.45 INCHES OF RAIN HAS FALLEN SINCE MIDNIGHT

&&

BOYNE

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 8:04 PM CDTRiver Flood WarningARXHouston3 days
Jun 8, 1:04 AM CDTSevere Thunderstorm WarningARXFillmore, Mower56 min
Jun 8, 1:31 AM CDTFlash Flood WarningARXFillmore, Houston, Mower3 hr
Jun 8, 2:01 AM CDTFlash Flood WarningARXMower6 hr
Jun 8, 8:26 AM CDTAreal Flood WarningARXFillmore, Houston, Mower6 hr
Jun 8, 2:27 PM CDTAreal Flood WarningARXFillmore, Houston, Mower34 hr

Nearby

Flash Flood Warnings in Minnesota, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.